# SDR DALA2020080762736

- Difficulty date: August 4, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 88,417 hours, 39,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CEILING EMERGENCY EXIT SIGN INOPERATIVE.   REPLACED THE FUSE IN BATTERY PACK. SYSTEM OPS NORMAL.
